Journal of Applied Mathematics

A Note on Some Properties of the Weighted q -Genocchi Numbers and Polynomials

L. C. Jang

Full-text: Open access

Abstract

We consider the weighted q-Genocchi numbers and polynomials. From the construction of the weighted q-Genocchi numbers and polynomials, we investigate many interesting identities and relations satisfied by these new numbers and polynomials.

Article information

Source
J. Appl. Math., Volume 2011 (2011), Article ID 609054, 10 pages.

Dates
First available in Project Euclid: 15 March 2012

Permanent link to this document
https://projecteuclid.org/euclid.jam/1331818664

Digital Object Identifier
doi:10.1155/2011/609054

Mathematical Reviews number (MathSciNet)
MR2852846

Zentralblatt MATH identifier
1241.11018

Citation

Jang, L. C. A Note on Some Properties of the Weighted q -Genocchi Numbers and Polynomials. J. Appl. Math. 2011 (2011), Article ID 609054, 10 pages. doi:10.1155/2011/609054. https://projecteuclid.org/euclid.jam/1331818664


Export citation